# SDR UPS08853081

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING O/B FLAP STA XF 228 HAS A ROUND DOUBLER GOUGED AT UPPER SKIN, NEXT TO L/E AREA.  REMOVED EXISTING DOUBLER IAW SRM 51-1-21A.  FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW SRM 57-07-01 FIG 004, 57-02-0 FIG 002A, AND SRM 51-1-21A.
